| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 33-36


D. Narain, S. K. Srivastava
      Noninvariant hypersurfaces of Sasakian space forms
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1611-1617.

F. Babadag, Y. Yayli, N. Ekmekci
      Homothetic motions at (E^8) with bicomplex numbers (C_3)
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1619-1626.

S. K. Datta, S. Mondal
      A note on the maximum terms of composite entire functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1627-1636.

S. K. Datta, S. Mondal
      On the L-order and L-type of Wronskians
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1637-1643.

M. H. Naderi, R. Jahani-Nezhad
      Weak primary submodules of multiplication modules and intersection theorem
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1645-1652.

S. M. Khairnar, S. M. Rajas
      On a new class of analytic and univalent functions with negative coefficients defined by Ruscheweyh derivative
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1653-1664.

I. Arslan, H. Hilmi Hacisalihoglu
      On the spherical representatives of a curve
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1665-1670.

A. Onana and J. Tagoudjeu
      A minimal residual iterative solver for neutron transport equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1671-1684.

F. Yilmaz, D. Bozkurt
      The generalized order-k Jacobsthal numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1685-1694.

N. A. Hoshan
      Dual integral equations and singular integral equations for Helmholtz equation
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1695-1699.

K. Ghomari, B. Messirdi
      Hamiltonians spectrum in Fermi resonance via the Birkhoff-Gustavson normal form
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1701-1707.

M. Hazarika, B. Kalita
      On positively quadratically hyponormal weighted shifts
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1709-1718.

M. N. Hounkonnou and P. A. Dkengne Sielenou
      Symmetry reductions and new exact solutions of fifth order Korteweg de Vries equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1719-1738.

D. Brod, A. Wloch, I. Wloch
      On the number of minimal dominating sets including the set of leaves in trees
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1739-1748.

S. Kumar, S. K. Garg
      Expansion mapping theorems in metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1749-1758.

      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1759-1764. (Retracted)

H. Roslan, Y. H. Peng
      Chromaticity of bipartite graphs with five or six edges deleted
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1765-1777.

E. Hesameddini, H. Latifizadeh
      Solutions of the Zakharov-Kuznetsov, Helmholtz and one-dimensional nonhomogeneous parabolic partial differential equations using differential transformation method (DTM)
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1779-1790.

E. Baloui Jamkhaneh, B. Sadeghpour-Gildeh, Gh. Yari
      Important criteria of rectifying inspection for single sampling plan with fuzzy parameter
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1791-1801.

Weifan Wang, Zhenzhen Yu
      Independent sets in direct product of vertex-transitive graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 33-36, 1803-1808.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |